# SDR DALA2024020501526

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0187066) FWD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500F-500G CRACKED. REMOVED CRACKED FWD CARGO R/H FLOOR BAFFLE @STA 500F-500G AND REPLACED WITH NEW IAW B737 SRM 51-40-02-0G AND BOEING DWG 143A7505.
